# SDR QXEA2019090600342

- Difficulty date: September 2, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 24,600 hours, 26,694 cycles
- System (JASC): 3150 · Central Warning
- Part: Ecu
- Part number: 3985001009
- Part serial: 00330
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 3,392 hours, 3,603 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

T/O WARN HORN BEEPED ONCE AT V1 109 KNOTS. REMOVED FROM SERVICE. REPLACED FCECU. OPERATIONAL CECHK FLIGHT GOOD. RETURNED TO SERVICE.
